Communications in Mathematical Physics

, Volume 66, Issue 2, pp 131–146 | Cite as

Time evolution of Gibbs states for an anharmonic lattice

  • C. Marchioro
  • A. Pellegrinotti
  • M. Pulvirenti
  • Yu. Suhov


In this paper we study the time evolution of a regular class of states of an infinite classical system of anharmonic oscillators. The conditional probabilities are investigated and an explicit form for these is given.


Neural Network Statistical Physic Complex System Time Evolution Nonlinear Dynamics 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Lanford, C.E. III: Commun. Math. Phys.9, 176 (1968); Commun. Math. Phys.11, 257 (1969)Google Scholar
  2. 2.
    Dobrushin, R., Fritz, J.: Commun. Math. Phys.55, 275 (1977); Commun. Math. Phys.57, 67 (1977)Google Scholar
  3. 3.
    Lanford, O.E. III, Lebowitz, J.L., Lieb, E.H.: J. Stat. Phys.16, 453 (1977)Google Scholar
  4. 4.
    Sinai, J.: Sov. Theor. Math. Phys.12, 487 (1973); Vestn. Moscow Univ. Sez. I Math. Mech.29, 152 (1974)Google Scholar
  5. 5.
    Lanford, O.E. III: Lecture notes in physics, Vol. 38. Moser, J. (ed.). Berlin, Heidelberg, New York: Springer 1975Google Scholar
  6. 6.
    Marchioro, C., Pellegrinotti, A., Presutti, E.: Commun. Math. Phys.40, 175 (1975)Google Scholar
  7. 7.
    Presutti, E., Pulvirenti, M., Tirozzi, B.: Commun. Math. Phys.47, 81 (1976)Google Scholar
  8. 8.
    Alexander, R.: Commun. Math. Phys.49, 81 (1976)Google Scholar
  9. 9.
    Gurevich, B.M., Suhov, Yu.M.: Time evolution of Gibbs states. (In preparation) (1979)Google Scholar
  10. 10.
    Dobrushin, R.L., Suhov, Yu.M.: On the problem of the mathematical foundation of the Gibbs postulate in classical statistical mechanics. Proceedings of theM ∩ φ Conference, Rome (June 1977)Google Scholar
  11. 11.
    Ziman, J.M.: Principles of the theory of solids. New York: Cambridge University Press 1964Google Scholar
  12. 12.
    Rohlin, V.A.: Am. Math. Soc. Transl.10, 1 (1962); Anosov, D.V.: Appendix in: Geodesic flows on closed Riemann manifolds with negative curvature. Proceedings of the Steklov Institute of Mathematics. Am. Math. Soc. n. 90 (1969)Google Scholar
  13. 13.
    Ruelle, D.: Commun. Math. Phys.50, 189 (1976)Google Scholar
  14. 14.
    Dobrushin, R.: Theory Probab. Its Appl. XV3, 458 (1970)Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • C. Marchioro
    • 1
  • A. Pellegrinotti
    • 1
  • M. Pulvirenti
    • 2
    • 3
  • Yu. Suhov
    • 1
  1. 1.Istituto MatematicoUniversità di CamerinoCamerino (MC)Italy
  2. 2.Istituto MatematicoUniversità dell 'AquilaI-l'AquilaItaly
  3. 3.Istituto MatematicoUniversità di RomaI-RomaItaly

Personalised recommendations